Regaine for Men Extra Strength
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Uniroid HC Ointment Cream
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Suagr Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
Anbesol Adult Strength Gel's active ingredient is Lidocaine Hydrochloride which is a local anaesthetic that reduces discomfort.
Anbesol Adult Strength Gel is a useful product for oral pain relief due to mouth ulcers and denture irritation. It is also useful for preventing and treating mouth infections. The US Library of Medicine National Institute of Health has featured studies indicating the efficacy of Lidocaine, the active ingredient in Anbesol Adult Strength Gel. According to the study, Lidocaine has been a well-accepted local anaesthetic. Two percent of this chemical substance was found to be successful in preventing and reducing pain compared to a placebo factor.
Anbesol Adult Strength Gel can be purchased online, in pharmacies and the supermarket. You can also feel free to book an appointment with a health expert at Click Pharmacy to discuss how to best use this product. It is sold in tubes containing 10g of the gel. If you buy in bulk, your package will be sent directly to you for free by Next Day Delivery.
Anbesol Adult Strength Gel is available in 10g tubes. Its pharmaceutical form is an oromucosal gel appearing as a soft pink and clear gel. A small amount of this medication is applied on to the affected area using a clean fingertip. One application of this adult strength gel is assumed to be enough. This product should not be used more often than every 3 hours, and should not be taken by children below 12 years of age.
Your hands should be washed clean and dry before and after you handle the gel.
Squeeze on a small amount of the product on a clean fingertip. Then rub the gel over the affected area in your mouth. If needed, you can repeat this procedure after three hours.
Anbesol Adult Strength Gel should not be used for more than 7 days. If your symptoms do not improve, notify your dentist, doctor or pharmacist.
Do not use the product on babies or children below 12 years old.
This product is suitable for use only by children above 12 years and adults.
Check the expiration date of the medicine on the package. Avoid using if it has lapsed.
Store this product in a cool, dry place.
This medication should not be used in treating teething among babies and children.
One application of this medicine is known to be sufficient in providing temporary pain relief.
Contact your doctor or seek medical attention right away if you experience allergic reactions from using the product. Symptoms of medicine allergy include swelling, fever, skin rash, hives, runny nose, itching, wheezing and breathing difficulties.
Although unlikely to be harmful, consult your doctor before using this medication if you are pregnant or breastfeeding.
If your symptoms do not improve, or they persist or worsen, stop using the product and consult your doctor or pharmacist at the soonest time.
Read the product information on the package and use exactly as directed. If you need more information, call your doctor or pharmacist.
There are 3 active ingredients present in this product. One is lidocaine hydrochloride that is a widely-accepted local anaesthetic. Lidocaine, as a chemical substance, temporarily blocks the pain signal pathway located in the nerves, consequently causing numbness and relieving pain. The two other components of this medicine- chlorocresol and cetylpyridinium- are antiseptics that kill various fungi and bacteria. Anbesol Adult Strength Gel is a powerful temporary pain relief medication for recurring mouth ulcers and denture irritation, and it is also efficient for killing bacteria in the mouth.
A small amount of the gel is generally applied on to the affected area in the mouth using a clean fingertip. One application of this product is said to be sufficient in relieving associated symptoms. This product should not be used more often than every three hours. If your symptoms persist, worsens or do not improve within 7 days, stop using the medication.
Side effects from the application of this product are unlikely. But if your mouth ulcer is not improving or healing or has got worse, stop using the medicine. The same goes if you develop new ulcers. If these conditions occur, discontinue using the product and talk to your pharmacist for further advice.
If you experience allergic reactions from the gel application, call your doctor or seek medical attention right away. Symptoms of allergy are itchy rashes and trouble breathing.
Read for more information from the product leaflet or call your pharmacist if you want to understand the side effects of using the medication properly.
Speak to your doctor or consult our specialists at Click Pharmacy should you require any further advice.
Do not begin this treatment if you are below 12 years of age or are allergic to any of the ingredients found in the product. This medication contains alcohol, so you should obtain advice from your pharmacist if you are an alcoholic. Although unlikely to be harmful, you should consult with your doctor if it is safe to use the product if you are pregnant or breastfeeding.
Corsodyl Dental Gel is an oral antibacterial that prevents mouth and throat infections. It is also effective in preventing plaque buildup on the teeth and warding off gum disease.
Secondly, Daktarin Oral Gel is a medication that is used to treat infections in the mouth, throat, gullet and stomach. This product can be used by infants 4 months old and above, as well as children and adults.
Always read the patient information leaflet before starting your treatment. The patient information can be found here.
02 November 2020